I have been having big rashes every night and they disappear in the morning. Sometimes, I wake up with a swollen lip, I went to the hospital and they gave me an allergy injection and some drugs Promethazine and Prednisolone tablets. They stopped and I stopped taking the drugs. Now they are back. I am a female, age 21 years.
Welcome to icliniq.com.
Yes, this is the condition called urticaria. That can be acute or may be chronic. There can be different reasons for urticaria-like infections, drugs or certain things in our foods like additives, etc., that can cause it. Most of the cases are idiopathic that is the reasons are not known. The most important thing in its treatment is to look for trigger factors that are causing it like what type of food do you eat? Certain foods like egg, meat, junk food, etc., can cause it, taking any drugs, etc. Oral antihistamine are the mainstay of treatment and we can increase the dosage of it if not cured. Topical application of steroid with Calamine lotion is done to have symptomatic relief.
Was this answer helpful?|
Query: Hi doctor, My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, whic... Read Full »
Query: Hello, I have been having allergy problems for many years. I cannot breathe from my nose even if it is not blocked because I feel like I get less oxygen from my nose. I also have asthma and as the seasons change my allergies react. I always have running nose or sore throat or excessive sneezing and ... Read Full »
Query: Hi doctor, I am a 30 year old male. Recently, I have been diagnosed with having urticaria (burning, itching sensations throughout the body from head to toe). It started out in an acute way but is turning out to be chronic. It has been more than two and a half months and I am still suffering from it... Read Full »
Ask your health query to a doctor online?Ask an Allergy Specialist Now